# SDR IPXA2020102861767

- Difficulty date: October 7, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AFA729517
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO LT SLOPE PANEL ATTACH ANGLE IS CRACKED AT STA 1781.  REMOVED, FABRICATED, AND REPLACED ANGLE, IAW DWG AFA7295 AND SRM 51-33-01.  (MINOR)
